MAUDE Adverse Event Report: BIOS SRL NUERA TIGHT; FAMILY OF RADIOFREQUENCY SYSTEM

BIOS SRL NUERA TIGHT; FAMILY OF RADIOFREQUENCY SYSTEM
Model Number NUERA TIGHT
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Event or Problem Description
Lumenis received an adverse event report on a patient who sustained scabs following treatment with bios nuera device.No initial report on serious injury was received.The customer reported on bipolar hp shocking sensation.The service engineer suspects the most likely cause for the issue with the gel.The customer reports that they have used many different forms of gel and it still shocks people.

Brand Name
NUERA TIGHT
Common Device Name
FAMILY OF RADIOFREQUENCY SYSTEM
Manufacturer (Section D)
BIOS SRL
via guido rossa, 10/12
vimodrone, 20090
IT  20090
MDR Report Key10754647
Report Number1720381-2020-00013
Device Sequence Number1125706
Product Code PBX
UDI-Device Identifier08052049500104
UDI-Public08052049500104
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2020
Report Date (Section F) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNUERA TIGHT
Device Catalogue NumberGA-5000050:
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/02/2020
Device Age2 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer10/29/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Date Report Sent to FDA10/29/2020